Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6514920, 7 pages
http://dx.doi.org/10.1155/2016/6514920
Research Article

Fixed Point Theorems for Generalized Mizoguchi-Takahashi Graphic Contractions

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Sargodha (Subcampus Bhakkar), Bhakkar, Pakistan

Received 9 April 2016; Revised 27 June 2016; Accepted 28 June 2016

Academic Editor: Adrian Petrusel

Copyright © 2016 Nawab Hussain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux equations itegrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. E. Kryeyszig, Introductory Functional Analysis with Applications, John Wiley & Sons, New York, NY, USA, 1978.
  3. S. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, no. 2, pp. 475–488, 1969. View at Publisher · View at Google Scholar
  4. W. Cholamjiak, P. Cholamjiak, and S. Suantai, “Convergence of iterative schemes for solving fixed point problems for multi-valued nonself mappings and equilibrium problems,” Journal of Nonlinear Science and Its Applications, vol. 8, no. 6, pp. 1245–1256, 2015. View at Google Scholar · View at MathSciNet
  5. N. Hussain and P. Salimi, “Suzuki-Wardowski type fixed point theorems for α-GF-contractions,” Taiwanese Journal of Mathematics, vol. 18, no. 6, pp. 1879–1895, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. N. Hussain, J. Ahmad, L. Ćirić, and A. Azam, “Coincidence point theorems for generalized contractions with application to integral equations,” Fixed Point Theory and Applications, vol. 2015, no. 1, article 78, 2015. View at Publisher · View at Google Scholar · View at Scopus
  7. N. Hussain, J. Ahmad, and A. Azam, “On Suzuki-Wardowski type fixed point theorems,” Journal of Nonlinear Science and Its Applications, vol. 8, no. 6, pp. 1095–1111, 2015. View at Google Scholar · View at MathSciNet
  8. N. Hussain and M. A. Taoudi, “Krasnosel'skii-type fixed point theorems with applications to Volterra integral equations,” Fixed Point Theory and Applications, vol. 2013, no. 1, article 196, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Latif and A. A. N. Abdou, “Multivalued generalized nonlinear contractive maps and fixed points,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 4, pp. 1436–1444, 2011. View at Publisher · View at Google Scholar · View at Scopus
  10. A. Latif and D. T. Luc, “A general fixed point theorem for multivalued mappings that are not necessarily contractions and applications,” Abstract and Applied Analysis, vol. 2014, Article ID 104762, 5 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  11. H. K. Pathak, R. P. Agarwal, and Y. J. Cho, “Coincidence and fixed points for multi-valued mappings and its application to nonconvex integral inclusions,” Journal of Computational and Applied Mathematics, vol. 283, pp. 201–217, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Saadati, S. M. Vaezpour, and L. B. Ćirić, “Generalized distance and some common fixed point theorems,” Journal of Computational Analysis and Applications, vol. 12, no. 1, pp. 157–162, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  13. W. Sintunavarat, D. M. Lee, and Y. J. Cho, “Mizoguchi-Takahashi's type common fixed point theorems without T-weakly commuting condition and invariant approximations,” Fixed Point Theory and Applications, vol. 2014, no. 1, article 112, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. M. U. Ali, T. Kamran, W. Sintunavarat, and P. Katchang, “Mizoguchi-Takahashi's fixed point theorem with αη functions,” Abstract and Applied Analysis, vol. 2013, Article ID 418798, 4 pages, 2013. View at Publisher · View at Google Scholar
  15. N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Javahernia, A. Razani, and F. Khojasteh, “Common fixed point of the generalized Mizoguchi-Takahashi's type contractions,” Fixed Point Theory and Applications, vol. 2014, no. 1, article 195, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. I. Beg, A. R. Butt, and S. Radenović, “The contraction principle for set valued mappings on a metric space with a graph,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1214–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Ahmad, N. Hussain, A. R. Khan, and A. Azam, “Fixed point results for generalized multi-valued contractions,” Journal of Nonlinear Science and Its Applications, vol. 8, no. 6, pp. 909–918, 2015. View at Google Scholar · View at MathSciNet
  20. F. Bojor, “Fixed point theorems for Reich type contractions on metric spaces with a graph,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 9, pp. 3895–3901, 2012. View at Publisher · View at Google Scholar
  21. R. Espnola and W. A. Kirk, “Fixed point theorems in R-trees with applications to graph theory,” Topology and its Applications, vol. 153, pp. 1046–1055, 2006. View at Google Scholar
  22. N. Hussain, J. Ahmad, and A. Azam, “Generalized fixed point theorems for multi-valued α-ψ-contractive mappings,” Journal of Inequalities and Applications, vol. 2014, article 348, 2014. View at Publisher · View at Google Scholar · View at Scopus
  23. N. Hussain, S. Al-Mezel, and P. Salimi, “Fixed points for ψ-graphic contractions with application to integral equations,” Abstract and Applied Analysis, vol. 2013, Article ID 575869, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. N. Hussain, M. Arshad, A. Shoaib, and Fahimuddin, “Common fixed point results for α-ψ-contractions on a metric space endowed with graph,” Journal of Inequalities and Applications, vol. 2014, article 136, 2014. View at Publisher · View at Google Scholar
  25. A. Sultana and V. Vetrivel, “Fixed points of Mizoguchi-Takahashi contraction on a metric space with a graph and applications,” Journal of Mathematical Analysis and Applications, vol. 417, no. 1, pp. 336–344, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus